Don't be embarrassed to discuss side effects of medications

(NewsUSA) - Do you or someone you know take a medication to alleviate a condition like chronic pain, or perhaps to treat high cholesterol or high blood pressure? Well, while treating your issue, the medication may also cause a side effect that many of us don't want to talk about... constipation.

That's right, while your medication can effectively manage your condition, it might also occasionally cause your bowels to "clog up."

Constipation is really not that unusual, so you don't have to feel embarrassed to talk about it with your doctor or pharmacist. According to Registered Pharmacist Jim Morelli, "Many people are unaware that their prescription, as well as some over-the-counter (OTC) drugs, can cause occasional constipation."

The list of culprits include certain products from classes of medications such as analgesics, high blood pressure medications, and high-cholesterol drugs. Occasional constipation can be uncomfortable, but there should be no shame in discussing this condition with your healthcare provider. It's important to talk to your doctor about any side effects that you may experience while taking prescription or over-the-counter products.


Comments

The views expressed are not those of this company or its affiliated companies. Please note by clicking on "Post" you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms.
blog comments powered by Disqus